# SDR FDEA201110144491

- Difficulty date: October 14, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 64,278 hours, 14,577 cycles
- Engine: Ge CF680
- System (JASC): 7250 · Turbine Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 1,738 hours, 447 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT PASSING FL 260 ENGINE NR 1 COMPRESSOR STALLED, EVM COMP STARTED VIBRATION 4.8 UPD TO 5.0,N1 DROPPED FROM 102.5 TO 96, EGT RISE TO 580.  ON ACFT ARRIVAL FIRST INSP FOUND ALL TURBINE BLADES DAMAGED MOCC P/P CONSULTED.  REMOVED AND REPLACED NR 1 ENGINE.
